Thursday, May 19, 2016

Done for now.

I went in for a follow-up with my surgeon, today.  He gave me the path report (good--no cancer), a boost on my dosage (50 mcg to 125 mcg of thyroid replacement), and removed the stitches and told me to move my head a bit (but not to tip it back just yet) so that the scar tissue didn't stiffen up.

I go back in six weeks for blood work to see if the new dose is what I need.

4 comments:

  1. I haven't stopped by in a while, so I didn't know what was going on..

    Good to hear the surgery went well, and I hope your recovery is 100%!

    My wife's Doctor had told her all her levels were "normal", and it was OK to stop her meds.

    This sounded wrong to me, as I thought once your thyroid stopped functioning normally, you'd be on the meds for life.

    Sure enough, her symptoms returned in about a week, so she called him, and he told her to start taking them again. She's back to normal, again.

    We'll both send a prayer for you tonight for your speedy recovery!

    ReplyDelete
    Replies
    1. Nope, once you start on meds, unless you start having symptoms of hyperthyroid (racing heart, anxiety, losing weight too fast, etc.), you're on them for good. Even if she starts having some of those symptoms, they might just dial her back on the dosage. The doc should never stop treatment.

      Thanks for the prayer. It's appreciated.

      Delete
  2. are you feeling "better" with the higher dose?

    later,
    -Moe

    ReplyDelete
    Replies
    1. Clearer. I could feel the fog descending. It's lifting, now. The energy will come, but it will take a bit.

      Once it does, I'm getting back into yoga. That did the most for getting me into shape without making my blood pressure drop into stand up too fast = pass out territory.

      Delete